# SDR ASAA0741507

- Difficulty date: March 9, 2007
- Submitted: March 9, 2007
- Operation: Air carrier
- Aircraft: N769AS
- Make and model: Boeing 737-4Q8
- Aircraft serial: 25103
- Aircraft time: 47,584 hours, 26,973 cycles
- System (JASC): 5755 · Spoilers
- Part: Skin
- Part number: 654645267
- Condition: Dented
- Location: Nr 4 Spoiler
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE LEFT NR 4 SPOILER HAS MULTIPLE DENTS ON THE LWR SURFACE FROM THE PANEL CENTER TO THE I/B EDGE.  PREPARED THE LWR SURFACE OF THE SPOILER PANEL FOR BONDING FABRICATED AND INSTALLED TWO REPAIR DOUBLERS IAW SRM 51-70-10 REPAIR 4.
